I can't answer a question like that. Your body and your body chemistry is unique. You might feel even better. Or you might start getting hyper symptoms. I or anyone else can't predict that. That's the key thing though, you need to educate yourself on the hyperthyroid symptoms so you know when it's time to back off on the thyroid meds.
Always safe...but not TOO safe. That's where the docs are ... they keep us hypothyroid because they fear hyperthyroidism. I'd love to go back to every one of the doctor's and look them in the face and tell them they've caused me to remain to be suffering for a variety of reasons.
Therein lies the problem, they get no reprocussions for poor quality like the rest of us who would get fired. If I "practiced" my job, I'd get fired so quick my head would spin. They call it "practicing medicine" so they can dupe people into letting them get away with incompetence and stupidity.
They do the bad acts, yet we're the ones left to pay for it.
Your Free T4 is below the middle of the range. Some people still feel symptoms, there, but some don't.
TSH is not a reliable way to dose thyroid meds for many people, so I generally ignore that. If it was still elevated, I might recommend to raise your dose, but yours is fine where it is, and I think you are one of those who TSH might not be a good indicator for, so dont' worry that it is below range.
If you feel well, why change your dose? Felling well is all any of us want. Be happy that you have your helat, and that you have found your dose that works for you. Watch for new symptoms and test every 6 months or so to keep an eye on things, and I think you'll be OK.
I am not a doctor, nor have I ever played one on TV...